RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Treibich, Armando

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:144
Abstract pages:643
Full texts:183
References:84
E-mail: ,

http://www.mathnet.ru/eng/person11501
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/198762

Publications in Math-Net.Ru
2016
1. A. Treibich, “Tangential Polynomials and Matrix KdV Elliptic Solitons”, Funktsional. Anal. i Prilozhen., 50:4 (2016),  76–90  mathnet  mathscinet  elib; Funct. Anal. Appl., 50:4 (2016), 308–318  isi  scopus
2015
2. A. Treibich, “Systems of Polynomial Equations Defining Hyperelliptic $d$-Osculating Covers”, Funktsional. Anal. i Prilozhen., 49:1 (2015),  49–61  mathnet  zmath  elib; Funct. Anal. Appl., 49:1 (2015), 40–49  isi  scopus
2001
3. A. Treibich, “Hyperelliptic tangential covers and finite-gap potentials”, Uspekhi Mat. Nauk, 56:6(342) (2001),  89–136  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 56:6 (2001), 1107–1151  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019